# SDR 95FDEA01401

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902885
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02), AROUND FASTENER HOLE ON BS 660 FLOORBEAM RBL 19 WL 208.  REMOVED DAMAGE AT BS 660 FLOORBEAM RBL 19 WL 208 AND INSTALLED REPAIR PER FEDEX SRM 53-10-08 FIG 8.  REMOVED .046 MATERIAL FROM ORIGINAL .125  THICKNESS FLANGE, FOUND TO BE OUT OF LIMITS PER FEDEX SRM 57-10-01.
